Hilbert functions of Cox rings of del Pezzo surfaces

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 38
  • Download : 0
To study syzygies of the Cox rings of del Pezzo surfaces, we calculate important syzygetic invariants such as the Hilbert functions, the Green-Lazarsfeld indices, the projective dimensions, and the Castelnuovo-Mumford regularities. Using these computations as well as the natural multigrading structures by the Picard groups of del Pezzo surfaces and Weyl group actions on Picard lattices, we determine the Betti diagrams of the Cox rings of del Pezzo surfaces of degree at most four. (C) 2017 Elsevier Inc. All rights reserved.
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Issue Date
2017-06
Language
English
Article Type
Article
Citation

JOURNAL OF ALGEBRA, v.480, pp.309 - 331

ISSN
0021-8693
DOI
10.1016/j.jalgebra.2017.02.028
URI
http://hdl.handle.net/10203/295170
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0